# SDR UALA2011072703842

- Difficulty date: July 26, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 61,428 hours, 22,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: L2 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EXTERNAL HANDLE PAN HAS GOUGE.  ON NR 2809N00249.  REMOVED AND REPLACED, HANDLE PAN ON 2-L DOOR IAW SRM.
